Full Text: PDF
Received April 17, 2019; Accepted July 14, 2019; Published July 26, 2019
Abstract. In this paper, by using the symmetric mountain pass theorem and dual fountain theorem, we show the existence of infinitely many solutions for the nonlocal Kirchhoff type equation with the fractional p-Laplacian:
where is a smooth bounded domain, is a fractional p-Laplace operator with and , is a continuous function and is a real parameter.
How to Cite this Article:
Jiabin Zuo, Tianqing An, Xiuzhen Li, Yanying Ma, A fractional p-Kirchhoff type problem involving a parameter, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 32, pp. 1-14.